Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Used Diane 35, reduced acne problems, helped in breast enlargement. Prescribed Gracial. Is it good?

Hello! So, I have been on Diane 35 for two months (after my gynecologyst prescribed it to me). It worked well, especially that I suffer from acne, the other thing is that I found out that Diane 35 is useful for breats enlarging, which is also good. But, nowadays, there is lots of noise about Diane 35 and there are articles abt some women who died because of it and it s no longer allowed to be sold as a contraceptive but only as an acne treatment . I went to another doctor today and she prescribed Gracial to me. She said it is like Diane 35. I feel bad about changing Diane 35 though, it was perfectly suitable, even if I took it only for two months, I had no side effects and my acne has been reduced. Should I go for this Gracial? and depending on your knowledge, is Gracial good? Thank you!
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Diane-35 shoud only be use to treat severe acne and hirstism in case acne which has not responded to oral antibiotcs it is reported that 3-4 women per 10000 per year may developed thrombosis would be wise to discontinue Diane-35. if you feel that the risk out way the benefit.meanwhile in case of Gracial it reported to good response and lesser umwanted side effect...feel free for further query and any clarification..thank.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor